# SDR SIMA200506106

- Difficulty date: February 25, 2005
- Submitted: March 15, 2005
- Operation: Air carrier
- Aircraft: N801AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145469
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 14533888001
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DUIRNG A IMBV INSPECTION OF AIRCRAFT, STRINGER 19R WAS FOUND TO BE GOUGED BETWEEN FRAMES 49 AND 50.  BLENDED OUT THE GOUGE, PERFORMED EDDY CURRENT INSPECTION WITH NO REJECTABLE INDICATIONS.  FABRICATED A REPAIR ANGLE AND TWO SHIMS.  REPAIR DONE IAW EMB SRM, SRM 145/1142 REV 28, CHAPTER 53-24-02.  (M)
